Please use this identifier to cite or link to this item:
Title: An improved randomized on-line algorithm for a weighted interval selection problem
Authors: Miyazawa, H
Erlebach, T
First Published: Jul-2004
Citation: JOURNAL OF SCHEDULING, 2004, 7 (4), pp. 293-311
DOI Link: 10.1023/B:JOSH.0000031423.39762.d3
ISSN: 1094-6136
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.